hI, ALL, Been on levothyroxin now, some time at 75 McG, and I've tried about five differnt brands, was doing OK on Mercary pharma, but now they're rejecting me also, and making me more ill than well; I've ceased taking them again, and I'm feeling 100% better, but I know my bloods show I am defecient in thyroid meds. I'm secondary hypothyroid, as I have panhypopituitarism, and also take growth hormone, testosterone IM injections every 8-12 weeks, and I take prednisolone instead of hydrocortisone, as my body was unable to tollerate hC. I also take melatonin (serkadian non-24 due to being blind). I'm seeing my endocrine consultant tomorrow, and as far as I'm concerned this will be last ever app if they're as unhelpful as they useually are; I cannot tollerate levothyroxin, if its the fillers/extra agents in them, then I react the same to all generic brands I've tried so far 9about 6 brands I've tried), but as the fillers are things like maze, starch, lactose, I'm confused; I don't react to any of them in food. So I assume I just can't tollerate the synthetic levothyroxin itself; I can't figure out what actual alternatives there are, availible on the NHS in the UK, so basically, are there any alternatives? and what should I ask the endo to do; they do monitor my free T3 and T4, though they ignore the guidelines, and say my levels are fine, just because I'm in normal range; they don't appear to realise that as I'm secondary I have to have levels up to top third or top half of normal range- I've got a biomedical background myself and I'm astonished at the gross deralection of profesion demonstrated by all endocrine Drs I have seen, and if tomorrow doesn't go well, my only choice I think is to submit official complaint, and get me a solicitor. - when I reacted so badly to HC I eventually attempted suicide, and only then did they 'notice' all the bad side effects I'd been getting on the medication, I don't really want a repeat of that to happen, as I was quite close to dieing. (the HC made me hallucinate, made me suicidal, gave massive fatigue, diarrhea, etc., etc., muscle weakness, etc), the levothyroxin side effects I get include; extreme fatigue, brain fog, cognative deterioration, diarrhea, painful burning sensations on passing stool, no feelings in my lower limbs (returned in a day to being able to feel my legs after stopping the levo), brain fog, muslce pain, joint pain, etc, which are just unaceptible side effects for me. thanks for the help if anyone has any .